# SDR 20001030SH027

- Difficulty date: August 17, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: ZRA25500
- Part serial: 0406
- Condition: Intermittent
- Location: Oil Pressure
- Part time: 287 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE TRANSMITTER UNIT OPERATED INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
